MathSciNet Relay Station
MathSciNet bibliographic data
MR638795 53C40 (53B25 53C15 53C55)
Chen, Bang-yen CR-submanifolds of a Kaehler manifold. I. J. Differential Geom. 16 (1981), no. 2, 305–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement